# SDR 97UAL900079

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAME-OUT.  FLAME-OUT WAS CAUSED BY COMPRESS0R STALL DUE TO OPEN COMPRESSOR CLEARANCES.  ENGINE WAS REPLACED.  OPS CHECK GOOD.
